# SDR BB06074

- Difficulty date: September 26, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 78,751 hours, 16,065 cycles
- Engine: Ge CF680C2B2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0132
- Condition: Failed
- Location: L1 Door
- Part time: 57,450 hours, 10,857 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF L1 DOOR ESCAPE SLIDE OPERATIONAL CHECK, SLIDE INFLATED NORMALLY BUT THE LIGHTS FAILED TO ILLUMINATE. MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
